# SDR FDEA201309212266

- Difficulty date: September 21, 2013
- Submitted: December 2, 2013
- Operation: Air carrier
- Aircraft: N969FD
- Make and model: Boeing 757-28A
- Aircraft serial: 28164
- Aircraft time: 64,979 hours, 19,693 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 146N31101
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1224, S2R, STRINGER FREE FLANGE FOUND CORRODED AND CRACKED.  REPAIRED IAW SRM 53-00-03 FIG 201 REPAIR 2 REV 110.    REPAIR CLASSIFED AS MAJOR.
